• Decrease font size
  • Return font size to normal
  • Increase font size
U.S. Department of Health and Human Services

MAUDE Adverse Event Report: TEOXANE SA TEOSYAL RHA 4 HYALURIONIC ACID DERMAL FILLER GEL

  • Print
  • Share
  • E-mail
-
Super Search Devices@FDA
510(k) | DeNovo | Registration & Listing | Adverse Events | Recalls | PMA | HDE | Classification | Standards
CFR Title 21 | Radiation-Emitting Products | X-Ray Assembler | Medsun Reports | CLIA | TPLC
 

TEOXANE SA TEOSYAL RHA 4 HYALURIONIC ACID DERMAL FILLER GEL Back to Search Results
Model Number NOT APPLICABLE
Device Problem Adverse Event Without Identified Device or Use Problem (2993)
Patient Problem Granuloma (1876)
Event Date 11/30/2020
Event Type  Injury  
Manufacturer Narrative
Nodules (including granulomas) are well known and documented reactions in the context of hyaluronic acid injections. As suggested by the injector, granulomas are delayed immune reactions of the body in response to the implant. They are generally medically treated without complications. Their etiology is varied (inflammatory, infectious) and they can appear at a distance from the injection. These reactions are mentioned in the instructions for use of teosayl products.
 
Event Description
According to the received information the patient has been injected with teosyal rha 4 in the chin area. At the end of september the patient developed a granuloma , redness, inflammation and pain the patient started taking cortisone (bentelan 25 mg, for a week and after a step-wise reduction of dose) and an anti-inflammatory medicine the following week. No results. In mid-october the practitioner injected 1 ml (300 units) of hyaluronidase in one point of the granuloma (that is bilateral). No result, indeed a worsening of the problem (severe oedema). In the next weeks, pain, oedema and redness have been reducing but unfortunately, the granuloma is clearly growing. On 26. 11. 2020 teoyane has been aware that the patient performed an ultrasound from which several nodules were highlighted on both sides of the chin. A surgery (an excision) has been done d to remove the nodule and in order to perform a histopathological examination according to the latest received information the pathologist reported to the injector that i"t will be very difficult to identify the material causing the lesions. ".
 
Search Alerts/Recalls

  New Search  |  Submit an Adverse Event Report

Brand NameTEOSYAL RHA 4
Type of DeviceHYALURIONIC ACID DERMAL FILLER GEL
Manufacturer (Section D)
TEOXANE SA
rue de lyon, 105
geneva, CH120 3
SZ CH1203
Manufacturer Contact
fiona di folco
rue de lyon, 105
geneva, CH-12-03
SZ   CH-1203
MDR Report Key11036403
MDR Text Key222305752
Report Number3005975625-2020-00041
Device Sequence Number1
Product Code LMH
Combination Product (y/n)N
PMA/PMN Number
P170002
Number of Events Reported1
Summary Report (Y/N)N
Report Source Manufacturer
Source Type health professional
Type of Report Initial
Report Date 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Date FDA Received12/18/2020
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Operator
Device Expiration Date01/31/2021
Device Model NumberNOT APPLICABLE
Device Catalogue NumberNOT APPLICABLE
Device Lot NumberTPUL-190425B
Was Device Available for Evaluation? No Answer Provided
Was the Report Sent to FDA?
Event Location No Information
Was Device Evaluated by Manufacturer? Device Not Returned to Manufacturer
Date Device Manufactured01/31/2019
Is the Device Single Use? Yes
Is This a Reprocessed and Reused Single-Use Device? No
Type of Device Usage Initial

Patient Treatment Data
Date Received: 12/18/2020 Patient Sequence Number: 1
-
-